# SDR CALA2023102503183

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: 5227902620451
- Condition: Cracked
- Location: Emer Ext Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT HATCH LH LOAD TRANSMITTING PROFIL CRACKED. PERFORMED ON NON ROUTINE 77102 COPY ATTACHED.
